Mar 15, 2004
Does HIV infection itself (versus HAART drugs) cause diabetic symptoms, such as insulin resistance and high glucose?
Response from Dr. Holodniy
Not likely. There is either a genetic predisposition underlying the infection, or HIV drugs unmask or hasten the onset. The exact mechanism of how HIV drugs do this is not yet established.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Penis Discharge After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.